Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 40, NWS Melbourne, FL

October 26, 2008

NWS Melbourne, FL issued this small craft advisory at Oct 26, 2008, 4:21 PM EDT. It took effect at Oct 27, 2008, 6:00 PM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2008, 4:21 PM EDT (20:21 UTC)
In effect from
Oct 27, 2008, 6:00 PM EDT
Expired
Oct 29, 2008, 4:00 AM EDT
In force
34 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS72 KMLB 262021
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF STREAM THROUGH
10 PM EDT SUNDAY...

.MODERATE TO FRESH NORTH WINDS WILL GENERATE AROUND 7 FOOT SEAS
IN THE GULF STREAM THROUGH THIS EVENING.

AMZ570-270200-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-081027T0200Z/
/O.NEW.KMLB.SC.Y.0040.081028T0000Z-081029T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
421 PM EDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING FOR THE GULF STREAM...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 4 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 4 AM EDT
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM
EDT THIS EVENING FOR THE GULF STREAM.

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS.

&&

$$

AMZ572-270200-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-081027T0200Z/
/O.NEW.KMLB.SC.Y.0040.081028T0300Z-081029T0800Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
421 PM EDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING FOR THE GULF STREAM...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM MONDAY TO 4 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM MONDAY TO 4 AM EDT
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM
EDT THIS EVENING FOR THE GULF STREAM. 

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS.


&&

$$

AMZ575-270200-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-081027T0200Z/
/O.NEW.KMLB.SC.Y.0040.081028T0600Z-081029T0800Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
421 PM EDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING FOR THE GULF STREAM... 
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 4 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 4 AM EDT
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM
EDT THIS EVENING FOR THE GULF STREAM.

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS.


&&

$$

AMZ555-270200-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-081027T0200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
421 PM EDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING FOR THE GULF STREAM...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS.

&&

$$
3 follow-up statements
000
WHUS72 KMLB 270826
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
426 AM EDT MON OCT 27 2008

AMZ550-552-290800-
/O.EXB.KMLB.SC.Y.0040.081027T2200Z-081029T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
426 AM EDT MON OCT 27 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM EDT WEDNESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS.

&&

$$

AMZ555-290800-
/O.EXB.KMLB.SC.Y.0040.081028T0200Z-081029T0800Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
426 AM EDT MON OCT 27 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EDT WEDNESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS.

&&

$$

AMZ570-572-290800-
/O.EXT.KMLB.SC.Y.0040.081027T2200Z-081029T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
426 AM EDT MON OCT 27 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM EDT WEDNESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS.

&&

$$

AMZ575-290800-
/O.EXT.KMLB.SC.Y.0040.081028T0200Z-081029T0800Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
426 AM EDT MON OCT 27 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EDT WEDNESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS.

&&

$$
000
WHUS72 KMLB 271850
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EDT MON OCT 27 2008

AMZ575-282000-
/O.EXT.KMLB.SC.Y.0040.081028T0200Z-081029T0200Z/
/O.NEW.KMLB.SW.Y.0021.081029T0200Z-081029T2000Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
250 PM EDT MON OCT 27 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EDT TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM
TUESDAY TO 4 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 PM
TUESDAY TO 4 PM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN
EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT TUESDAY. 

A COLD FRONT WILL SWEEP ACROSS THE EAST CENTRAL FLORIDA ATLANTIC
WATERS TONIGHT AND BRING GUSTY NORTH TO NORTHWEST WINDS AND
BUILDING SEAS AFTER MIDNIGHT INTO TUESDAY. WAVES WILL BE
ESPECIALLY STEEP IN THE GULF STREAM. SMALL CRAFT ADVISORIES ARE
IN EFFECT. 

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET
OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS.

&&

$$

AMZ570-572-282000-
/O.EXT.KMLB.SC.Y.0040.081027T2200Z-081029T0200Z/
/O.NEW.KMLB.SW.Y.0021.081029T0200Z-081029T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
250 PM EDT MON OCT 27 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
10 PM EDT TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM
TUESDAY TO 4 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 PM
TUESDAY TO 4 PM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN
EFFECT FROM 6 PM THIS EVENING TO 10 PM EDT TUESDAY. 

A COLD FRONT WILL SWEEP ACROSS THE EAST CENTRAL FLORIDA ATLANTIC
WATERS TONIGHT AND BRING GUSTY NORTH TO NORTHWEST WINDS AND
BUILDING SEAS AFTER MIDNIGHT INTO TUESDAY. WAVES WILL BE
ESPECIALLY STEEP IN THE GULF STREAM. SMALL CRAFT ADVISORIES ARE
IN EFFECT. 

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET
OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS.

&&

$$

AMZ550-552-282000-
/O.EXT.KMLB.SC.Y.0040.081027T2200Z-081029T0200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
250 PM EDT MON OCT 27 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
10 PM EDT TUESDAY...

A COLD FRONT WILL SWEEP ACROSS THE EAST CENTRAL FLORIDA ATLANTIC
WATERS TONIGHT AND BRING GUSTY NORTH TO NORTHWEST WINDS AND
BUILDING SEAS AFTER MIDNIGHT INTO TUESDAY. WAVES WILL BE
ESPECIALLY STEEP IN THE GULF STREAM. SMALL CRAFT ADVISORIES ARE
IN EFFECT. 

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO 10 PM EDT TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WAVE
HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS AROUND
20 KNOTS.

&&

$$

AMZ555-282000-
/O.EXT.KMLB.SC.Y.0040.081028T0200Z-081029T0200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
250 PM EDT MON OCT 27 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EDT TUESDAY...

A COLD FRONT WILL SWEEP ACROSS THE EAST CENTRAL FLORIDA ATLANTIC
WATERS TONIGHT AND BRING GUSTY NORTH TO NORTHWEST WINDS AND
BUILDING SEAS AFTER MIDNIGHT INTO TUESDAY. WAVES WILL BE
ESPECIALLY STEEP IN THE GULF STREAM. SMALL CRAFT ADVISORIES ARE
IN EFFECT. 

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM EDT TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WAVE
HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS AROUND
20 KNOTS.

&&

$$
000
WHUS72 KMLB 280823
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
423 AM EDT TUE OCT 28 2008

AMZ570-572-575-292000-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-081029T0800Z/
/O.EXT.KMLB.SW.Y.0021.081029T0800Z-081029T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
423 AM EDT TUE OCT 28 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
4 AM TO 4 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT FROM 4 AM TO 4 PM EDT WEDNESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR
GREATER ARE EXPECTED WITH WINDS AROUND 20 KNOTS. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO
7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS.

&&

$$

AMZ550-552-282000-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-081028T2000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
423 AM EDT TUE OCT 28 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO 10 PM EDT TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WAVE
HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS AROUND
20 KNOTS.

&&

$$

AMZ555-290200-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-081029T0200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
423 AM EDT TUE OCT 28 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM EDT TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WAVE
HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS AROUND
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 2:35 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 26, 2:35 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
235 PM EDT SUN OCT 26 2008

.DISCUSSION...

...COLDEST TEMPS OF THE SEASON MON NIGHT THROUGH WED...

TONIGHT/MONDAY...
DRY AIR ADVECTION PATTERN WILL CONTINUE THRU MON AS A HIGH PRESSURE
RIDGE OVER THE DEEP SOUTH MERGES WITH A CONTINENTAL RIDGE DIVING OUT
OF THE NRN ROCKIES.  THE RESULTING DLM W/NW FLOW WILL TAP AND
ALREADY COOL...DRY AIRMASS OVER THE DEEP SOUTH WITH UPSTREAM MEAN RH
VALUES AOB 30% IN THE H100-H70 LYR AND BLO 20% IN THE H85-H50 LYR.

THE DRY AIR AND STRONG SUBSIDENCE WILL PRECLUDE ANY PRECIP ON MON...
NIL POPS AREAWIDE.  AFTN SFC DEWPOINTS FALLING BLO 60F WITH SOME
M/U40S ADVECTING INTO THE I-4 CORRIDOR.  EXPECT OVERNIGHT MIN TEMPS
IN THE L/M50S N/W OF ORLANDO...AND IN THE U50S/L60S ALONG THE SPACE
AND TREASURE COASTS.  DESPITE NEAR FULL SUN ON MON...THE COOL NW
FLOW WILL KEEP MAX TEMPS IN THE M70/U70S.

MON NIGHT-WED...MERIDIONAL FLOW OVER THE EASTERN U.S. WILL DRIVE A
STRONG REINFORCING COLD FRONT INTO THE FLORIDA STRAITS EARLY TUE
MORNING.  STRONG HIGH PRESSURE WILL BE DRIVEN INTO THE DEEP SOUTH
TUE AND SLOWLY WEAKEN WHILE DRIFTING EAST WED.  THIS WILL MAINTAIN A
NORTHERLY WIND FLOW THROUGH THE PERIOD AND BRING THE COOLEST TEMPS
OF THE SEASON.  LOWS IN THE 40S WILL OCCUR ACROSS THE NORTH HALF TUE
MORNING AND ACROSS MOST OF THE AREA WED MORNING. A FEW RECORD LOWS
ARE POSSIBLE. DAYTIME HIGHS ON TUE WILL BE IN THE 60S WITH GUSTY
NORTH WINDS...THEN ONLY SLOWLY MODIFY TO THE UPPER 60S/LOWER 70S
ON WED.

THU-SUN...STRONG HIGH PRESSURE WILL BUILD TOWARDS THE MIDDLE
ATLANTIC COAST THU WHILE SLOWLY WEAKENING THROUGH SAT.  THIS WILL
CAUSE AN ONSHORE WIND FLOW AND GRADUALLY MODERATING TEMPERATURES TO
NEAR NORMAL.

THE MODELS ARE STILL SHOWING A SHORTWAVE TROUGH DROPPING THROUGH THE
SOUTHEAST STATES AND FLORIDA FRI-SUN WHICH SHOULD START TO LOWER
PRESSURES WELL TO OUR SOUTHEAST ALONG STALLED FRONTAL BOUNDARY.
ADDITIONALLY...REINFORCING HIGH PRESSURE WILL BUILD DOWN THE EASTERN
SEABOARD OVER THE WEEKEND WHICH SHOULD INCREASE THE ONSHORE FLOW.

THE 12Z GFS SHOWS MOISTENING STARTING THU NIGHT BUT THE CURRENT
FORECAST CALLING FOR SLIGHT CHANCE POPS STARTING FRI LOOKS GOOD
SINCE THE AIR MASS WILL BE VERY DRY INITIALLY.

&&

.AVIATION...VFR ALL SITES THRU 27/18Z.

&&

.MARINE...
MODERATE NW FLOW WILL CONTINUE THRU MONDAY AS A HIGH PRESSURE
RIDGE OVER THE DEEP SOUTH MERGES WITH A CONTINENTAL RIDGE DIVING OUT
OF THE NRN ROCKIES.  BUOY OBS CONTINUE TO INDICATE 3-5FT SEAS
NEARSHORE AND 5-6FT SEAS OFFSHORE...WHICH WOULD SUPPORT SCA SEAS IN
THE GULF STREAM DUE TO THE NRLY WIND COMPONENT.  PGRAD SHOULD
SLACKEN A BIT OVERNIGHT AS THE TWO RIDGES MERGE.  THIS SHOULD ALLOW
SEAS TO FALL BACK BLO SCA LVLS...IF ONLY BRIEFLY.

TUE-FRI...NORTHWEST/NORTH FLOW ON TUE WILL BRING STRONG ADVISORY
CONDITIONS.  THE PRESSURE GRADIENT WILL START TO EASE WED AS HIGH
CENTER MOVES ACROSS GEORGIA BUT THE LATEST GFS SHOWS GRADIENT
TIGHTENING BACK UP THU-FRI AS HIGH CENTER MOVES TO THE NEAR THE
CAROLINA COAST.

&&

.FIRE WEATHER...
STEADY NW WINDS WILL GENERATE STRONG DRY AIR ADVECTION THRU MON
AFTN.  L/M40S SFC DEWPOINTS OVER THE PANHANDLE/SRN GA THIS AFTN
SHOULD SLIDE INTO THE I-4 CORRIDOR BY MON AFTN AND WILL ALLOW RH
VALUES TO FALL NEAR OR BLO CRITICAL THRESHOLDS OVER THE NW HALF OF
THE CWA.  DURATIONS ARE STILL IN DOUBT...HOWEVER...AS THE NRLY WIND
COMPONENT WILL KEEP MAX TEMPS 5F DEG BLO CLIMO.  WILL NOT PULL THE
RED FLAG TRIGGER JUST YET...BUT WILL EXPAND THE WATCH TO INCLUDE N
BREVARD CO.

TUE...THINK RED FLAG CONDITIONS WILL OCCUR AS THE GFS FORECASTS
PRECIPITABLE WATER VALUES AROUND 2 TENTHS OF AN INCH WITH SURFACE
DEW POINTS IN THE LOWER 30S.  THE NAM IS EVEN LOWER.  WITH LOW LEVEL
COLD ADVECTION...EXPECT A WELL MIXED BOUNDARY LAYER AND GUSTY
CONDITIONS TO AROUND 20 MPH. WITH FIRE WEATHER WATCH ALREADY UP
FOR MON...DO NOT WANT TO RAISE A SECOND ONE YET.

WED-FRI...AIR MASS WILL STILL BE VERY DRY ON WED SINCE HIGH CENTER
TO OUR NORTHWEST WILL KEEP WINDS FROM BECOMING ONSHORE...BUT DURING
THE LATE WEEK GRADUAL MOISTENING WILL OCCUR AS WINDS SLOWLY VEER TO
THE NORTHEAST/EAST.

&&

.CLIMATE...RECORD LOWS FOR TUE AND WED:

          28TH         29TH
DAB   43 IN 1957   43 IN 1938
MCO   43 IN 1957   47 IN 1952
MLB   49 IN 1957   51 IN 1952
VRB   48 IN 1957   48 IN 1943

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  55  74  45  64 /   0   0   0   0
MCO  55  77  48  65 /   0   0   0   0
MLB  60  78  47  67 /   0   0   0   0
VRB  59  78  51  68 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 2 AM TUESDAY TO 4 AM EDT WEDNESDAY FOR
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 8 PM MONDAY TO 4 AM EDT WEDNESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 11 PM MONDAY TO 4 AM EDT WEDNESDAY FOR
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM....LASCODY
Hazardous weather outlook, Oct 26, 5:12 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
512 AM EDT SUN OCT 26 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-262115-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
512 AM EDT SUN OCT 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
LINGERING LONG PERIOD OCEAN SWELLS WILL CONTINUE AN ELEVATED RISK
FOR RIP CURRENTS ALONG AREA BEACHES TODAY. ALWAYS SWIM NEAR A
LIFEGUARD AND NEVER SWIM ALONE.

...WIND AND SEA IMPACT...
LINGERING SEAS UP TO 7 FT WILL EXIST OVER THE OFFSHORE WATERS
EARLY THIS MORNING. SEAS WILL THEN DECREASE TO AROUND 4 TO 6 FEET
OFFSHORE FOR THE REMAINDER OF THE DAY. A SMALL CRAFT ADVISORY
FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM THIS MORNING FOR
THE OFFSHORE WATERS.

...FIRE WEATHER IMPACT...
DRIER AIR WILL FILTER IN BEHIND EXITING COLD FRONT TO THE SOUTH
TODAY WHICH WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL INTO THE
LOW TO MID 30S OVER THE NORTHERN INTERIOR THIS AFTERNOON FOR A FEW
HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
INCREASING DRIER AIR OVER THE AREA THROUGH MID WEEK WILL ELEVATE
FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS. A FIRE WEATHER WATCH
IS IN EFFECT MONDAY AFTERNOON FOR NORTHERN SECTIONS OF EAST
CENTRAL FLORIDA. A REINFORCING COLD FRONT WILL MOVE SOUTH OVER THE
AREA MONDAY NIGHT WITH WINDS AND SEAS INCREASING TO HAZARDOUS
LEVELS MAINLY OFFSHORE OVER THE COASTAL WATERS THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WEITLICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 10:21 PM EDTSmall Craft Advisory for Hazardous SeasMLB12 hr
Oct 26, 4:33 AM EDTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia24 hr
Oct 26, 10:21 AM EDTSmall Craft AdvisoryMLB12 hr

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.